# SDR CA110413014

- Difficulty date: April 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 36,966 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: F5755037420100
- Condition: Missing
- Location: Rt Wing
- Part time: 37,655 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE WALK-AROUND, IT WAS DISCOVERED THAT A RIVETED PANEL, FWD OF INBD FLAP ON RT WING WAS MISSING IAW SRM 57-51-39.
